# SDR HEEA954802

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller Unit
- Part number: 214075186001
- Condition: Inoperative
- Location: Windshld Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATED WINDSHIELD INOPERATIVE.
